Gaussian fluctuations of eigenvalues in the GUE
Annales de l'I.H.P. Probabilités et statistiques, Volume 41 (2005) no. 2, p. 151-178
@article{AIHPB_2005__41_2_151_0,
     author = {Gustavsson, Jonas},
     title = {Gaussian fluctuations of eigenvalues in the GUE},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {41},
     number = {2},
     year = {2005},
     pages = {151-178},
     doi = {10.1016/j.anihpb.2004.04.002},
     zbl = {1073.60020},
     mrnumber = {2124079},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2005__41_2_151_0}
}
Gustavsson, Jonas. Gaussian fluctuations of eigenvalues in the GUE. Annales de l'I.H.P. Probabilités et statistiques, Volume 41 (2005) no. 2, pp. 151-178. doi : 10.1016/j.anihpb.2004.04.002. http://www.numdam.org/item/AIHPB_2005__41_2_151_0/

[1] A. Borodin, A. Soshnikov, Janossy densities I. Determinantal ensembles, J. Statist. Phys. 113 (3/4) (2003) 395-610. | MR 2013698 | Zbl 1070.15020

[2] O. Costin, J. Lebowitz, Gaussian fluctuations in random matrices, Phys. Rev. Lett. 75 (1) (1995) 69-72.

[3] H.A. David, Order Statistics, Wiley, 1970. | MR 286226 | Zbl 0223.62057

[4] P. Deift, T. Kriecherbauer, K.T.-R. Mclaughlin, S. Venakides, X. Zhou, Strong asymptotics for orthogonal polynomials with respect to exponential weights, Comm. Pure Appl. Math. 52 (12) (1999) 1491-1552. | MR 1711036 | Zbl 1026.42024

[5] R. Durrett, Probability: Theory and Examples, Duxbury Press, 1996. | MR 1609153

[6] N.M. Ercolani, K.D.T.-R. Mclaughlin, Asymptotics of the partition function for random matrices via Riemann-Hilbert techniques and applications to graphical enumeration, IMRM 14 (2003) 755-820. | MR 1953782 | Zbl 01890852

[7] M.L. Mehta, Random Matrices, Academic Press, New York, 1991. | MR 1083764 | Zbl 0780.60014

[8] F.W.J. Oliver, Asymptotics and Special Functions, A.K. Peters, Wellesley, MA, 1997. | MR 1429619 | Zbl 0982.41018

[9] A. Soshnikov, Determinantal random point fields, Russian Math. Surveys 55 (5) (2000) 923-975. | MR 1799012 | Zbl 0991.60038

[10] A. Soshnikov, Gaussian fluctuations in Airy, Bessel, sine and other determinantal random point fields, J. Statist. Phys. 100 (3/4) (2000) 491-522. | MR 1788476 | Zbl 1041.82001

[11] A. Soshnikov, Gaussian limit for determinantal random point fields, Ann. Probab. 30 (1) (2002) 171-187. | MR 1894104 | Zbl 1033.60063

[12] C.A. Tracy, H. Widom, Level spacing distributions and the Airy kernel, Comm. Math. Phys. 159 (1994) 151-174. | MR 1257246 | Zbl 0789.35152